Generalized convolution for the discrete Jacobi transformation

  1. Betancor, J.D. 1
  2. Betancor, J.J. 1
  3. Méndez-Pérez, J.M.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Acta Mathematica Hungarica

ISSN: 0236-5294

Year of publication: 2002

Volume: 96

Issue: 1-2

Pages: 1-19

Type: Article

Export: RIS
DOI: 10.1023/A:1015653527267 SCOPUS: 2-s2.0-0036016238 GOOGLE SCHOLAR
Data source: Scopus